# SDR IPXA11664543

- Difficulty date: January 20, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220129A
- Part serial: 001433
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATED AT INBD AREA.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05, PAR 5A (1) FIG 5, REV 49.
